Alert archive / Montana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 4, NWS Great Falls, MT

June 2, 2011Blaine County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 2, 2011, 7:31 AM MDT for Blaine County, Montana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2011, 7:31 AM MDT (13:31 UTC)
Expired
Jun 2, 2011, 8:15 AM MDT
In force
44 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

County Blaine County, MT

The radar

The Glasgow radar (KGGW), 180 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 1.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WUUS55 KTFX 021331
SVRTFX
MTC005-021415-
/O.NEW.KTFX.SV.W.0004.110602T1331Z-110602T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
731 AM MDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BLAINE COUNTY IN NORTH CENTRAL MONTANA...
  THIS INCLUDES THE CITY OF CHINOOK...

* UNTIL 815 AM MDT

* AT 726 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR CHINOOK...MOVING NORTH AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE CHINOOK.

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4893 10840 4835 10918 4856 10945 4901 10931
      4901 10862
TIME...MOT...LOC 1332Z 195DEG 49KT 4865 10922

$$

MLS
2 follow-up statements
115 
WWUS55 KTFX 021348
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
748 AM MDT THU JUN 2 2011

MTC005-021415-
/O.CON.KTFX.SV.W.0004.000000T0000Z-110602T1415Z/
BLAINE MT-
748 AM MDT THU JUN 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM MDT
FOR NORTHERN BLAINE COUNTY...

AT 746 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 18 MILES NORTH OF ZURICH...OR 17 MILES NORTH OF CHINOOK...
MOVING NORTH AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOGELAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4893 10840 4852 10895 4878 10938 4901 10931
      4901 10862
TIME...MOT...LOC 1348Z 195DEG 49KT 4886 10913

$$

MLS
555 
WWUS55 KTFX 021406
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
806 AM MDT THU JUN 2 2011

MTC005-021416-
/O.EXP.KTFX.SV.W.0004.000000T0000Z-110602T1415Z/
BLAINE MT-
806 AM MDT THU JUN 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BLAINE COUNTY WILL
EXPIRE AT 815 AM MDT...

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 4893 10840 4852 10895 4878 10938 4901 10931
      4901 10862
TIME...MOT...LOC 1406Z 195DEG 49KT 4910 10903

$$

MLS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:27 AM MDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 2, 6:27 AM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
627 AM MDT THU JUN 2 2011

.UPDATE...
QUICK UPDATE TO INCREASE POPS THIS MORNING OVER NORTH CENTRAL
MONTANA FOR THIS MORNING...AND TO ADD SOME PATCHY FOG IN THE
HARLEM AND LEWISTOWN AREA. ALL ELSE IS ON TRACK. BRUSDA

&&

.AVIATION...
UPDATED 1145Z.
MOIST SOUTHWEST FLOW ALOFT WILL CONTINUE OVER THE AREA. THE AIRMASS
REMAINS UNSTABLE AND WIDESPREAD SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH 00Z AS WILL GUSTY WESTERLY SURFACE WINDS WHICH WILL
DEVELOP BY MID MORNING. VFR CONDITIONS PREVAIL WITH MVFR CONDITIONS
IN THE VICINITY OF SHOWERS AND/OR THUNDERSTORMS. MOUNTAINS AND
HIGHER TERRAIN OBSCURED AT TIMES.

&&

.HYDROLOGY...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION
THROUGH FRIDAY MORNING...BEFORE TAPERING OFF DURING THE
AFTERNOON AND EVENING HOURS ON FRIDAY. THE HEAVIEST PRECIPITATION
IS EXPECTED OVER THE ROCKY MOUNTAIN FRONT. THE COMBINATION OF
RAINFALL AND RUNOFF WITH THE INCREASED SNOWMELT WILL LIKELY CAUSE
MOST RIVERS...CREEKS...AND STREAMS TO CONTINUE SLOWLY RISING
THROUGH AT LEAST THE REMAINDER OF THE WEEK. AREAL FLOOD HIGHLIGHTS
CONTINUE FOR THE AREA...AND SOME RIVER FORECAST POINTS MAY REACH
FLOOD STAGE WITHIN THE NEXT FEW DAYS.

&&

.PREV DISCUSSION...
/ISSUED 545 AM MDT THU JUN 2 2011/
TODAY THROUGH SATURDAY...A RATHER ACTIVE WEATHER DAY EXPECTED OVER
THE REGION...AS SEVERAL UPPER AIR DISTURBANCE RACE NORTHWARD
THROUGH THE REGION TODAY. AS A RESULT...SHOWERS/THUNDERSTORMS/HIGH
MOUNTAIN SNOW WILL BE LIKELY ACROSS THE AREA. THE AIRMASS WILL BE
UNSTABLE ENOUGH THAT THE STRONGER STORMS WILL PRODUCE GUSTY
WINDS/SMALL HAIL...AN ISOLATED SEVERE STORM IS POSSIBLE DURING THE
AFTERNOON/EVENING HOURS. EXPECT TEMPERATURES TO NOT RISE MUCH
TODAY DUE TO THE CLOUD COVER...EXPECT IN THE HAVRE/LEWISTOWN AREA
WHERE A BIT OF SUNSHINE TODAY WILL ALLOW FOR TEMPERATURES TO WARM
A BIT. THE PRECIPITATION SHOULD BECOME MORE STRATIFORM
TONIGHT...THUS A STEADIER LIGHTER RAINFALL IS EXPECTED. THE
PRECIPITATION GRADUALLY COMES TO AN END ON FRIDAY...WITH SKIES
CLEARING OUT ON FRIDAY NIGHT. AS OF NOW...SATURDAY LOOKS TO BE
MOSTLY DRY/MILD ACROSS THE REGION WITH TEMPERATURES STARTING TO
WARM BACK UP TOWARDS SEASONAL NORMALS. BRUSDA

SATURDAY NIGHT THROUGH THURSDAY...MODELS CONTINUE TO POINT TOWARD
A WARM AND DRY WEEKEND AS A NEGATIVE TILT UPPER RIDGE BUILDS OVER
THE AREA. AFTERNOON READINGS ON SUNDAY AND MONDAY MAY REACH THE
WARMEST TEMPERATURES OF THE SEASON THUS FAR. BY SUNDAY
NIGHT...INCREASING SOUTH TO SOUTHWEST FLOW ALOFT FROM A DEEP UPPER
TROF SITUATED ALONG THE WEST COAST WILL BRING MOISTURE AND
DESTABILIZE THE AIRMASS OVER SOUTHWEST MONTANA AND ALONG THE ROCKY
MOUNTAIN FRONT. THUNDERSTORMS WILL BECOME MORE WIDESPREAD MONDAY
AFTERNOON AS THE UPPER TROF CONTINUES TO PUSH SLOWLY EAST. THE
UPPER TROF WILL BEGIN TO PUSH ACROSS THE AREA TUESDAY WITH A
CONTINUATION OF SHOWERS AND THUNDERSTORMS OVER THE COUNTY WARNING
AREA. PRECIPITATION WILL CONTINUE WEDNESDAY AS BROAD LOW PRESSURE
REMAINS OVER THE AREA. THE MODELS HAVE DIFFERENCES IN
PRECIPITATION AMOUNTS. TEMPERATURES WILL BE ABOVE SEASONAL
AVERAGES SUNDAY AND MONDAY BUT FALL BELOW SEASONAL AVERAGES
TUESDAY AND WEDNESDAY AS COOLER AIR ACCOMPANIES THE UPPER TROF
PASSAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  55  42  61  42 / 100  70  50  10
CTB  53  43  62  40 / 100  70  30  10
HLN  56  42  61  41 /  90  60  50  10
BZN  60  36  59  36 /  60  50  40  10
WEY  45  27  51  29 /  60  60  30  20
DLN  54  34  59  35 /  70  50  30  20
HVR  62  47  65  44 / 100  60  50  20
LWT  62  41  58  40 /  40  50  50  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

AREAL FLOOD WARNING UNTIL FURTHER NOTICE FOR
CASCADE...FERGUS...JUDITH BASIN...CHOUTEAU...BLAINE AND MEAGHER
COUNTIES.

FLOOD WARNING FOR THE MISSOURI RIVER NEAR ULM THROUGH SUNDAY
EVENING.

FLOOD WATCH THROUGH FRIDAY AFTERNOON BEAVERHEAD...BROADWATER...
CENTRAL AND SOUTHERN LEWIS AND CLARK...EASTERN GLACIER...EASTERN
PONDERA...EASTERN TETON...GALLATIN...HILL...JEFFERSON...
LIBERTY...MADISON...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN
ROCKY MOUNTAIN FRONT...TOOLE.

FLOOD WATCH FOR THE BIG HOLE RIVER NEAR MELROSE.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 2, 3:54 AM MDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
354 AM MDT THU JUN 2 2011

MTZ012-013-047-050-051-054-031000-
CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
354 AM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING REMAINS IN EFFECT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE
REGION TODAY. SOME STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS
AND SMALL HAIL. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE DURING
THE AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLOOD WARNING REMAINS IN EFFECT UNTIL THE THREAT FOR FLOODING
HAS ENDED.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORT OF SEVERE WEATHER OR FLOODING WOULD BE GREATLY
APPRECIATED.

MTZ008>011-014-015-044>046-048-049-052-053-055-031000-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JEFFERSON-BROADWATER-GALLATIN-
354 AM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH REMAINS IN EFFECT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE
REGION TODAY. SOME STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS
AND SMALL HAIL. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE DURING
THE AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLOOD WATCH REMAINS IN EFFECT UNTIL THE THREAT FOR FLOODING HAS
ENDED.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORT OF SEVERE WEATHER OR FLOODING WOULD BE GREATLY
APPRECIATED.

In the hours before

Special weather statement, Jun 2, 4:46 AM MDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
446 AM MDT THU JUN 2 2011

MTZ012-021130-
CASCADE MT-
446 AM MDT THU JUN 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CASCADE COUNTY UNTIL
530 AM MDT...

AT 442 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES SOUTHWEST OF BELT...OR 25 MILES SOUTH OF
GREAT FALLS...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED BY THIS STORM INCLUDE...STOCKETT...
CENTERVILLE...TRACY...SAND COULEE AND BELT.

LAT...LON 4760 11110 4737 11079 4707 11100 4714 11128
TIME...MOT...LOC 1045Z 206DEG 32KT 4718 11110

BRUSDA
Local storm report, Jun 2, 4:47 AM MDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
447 AM MDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     HAIL             3 S ULM                 47.39N 111.51W
06/02/2011  E0.50 INCH       CASCADE            MT   NWS EMPLOYEE

            HAIL UP TO ONE HALF INCH FALLING SOUTH OF ULM.

&&

BRUSDA
Special weather statement, Jun 2, 5:30 AM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
530 AM MDT THU JUN 2 2011

MTZ013-044>046-049-021200-
CHOUTEAU MT-EASTERN PONDERA MT-EASTERN TETON MT-LIBERTY MT-TOOLE MT-
530 AM MDT THU JUN 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...EASTERN
TETON...SOUTHEASTERN TOOLE...SOUTHERN LIBERTY AND WESTERN CHOUTEAU
COUNTIES UNTIL 600 AM MDT...

AT 530 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF THE KNEES...OR 27 MILES WEST
OF FORT BENTON...MOVING NORTH AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE THE KNEES...ALONG WITH LOCATIONS ALONG
INTERSTATE 15 FROM DUTTON TO SHELBY.

EXPECT PEA SIZE HAIL TO COVER THE GROUND AS THIS STORM MOVES THROUGH.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4847 11189 4833 11080 4783 11090 4787 11159
TIME...MOT...LOC 1129Z 190DEG 35KT 4794 11122

BRUSDA
Local storm report, Jun 2, 6:04 AM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
604 AM MDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HAIL             7 E FORT BENTON         47.83N 110.50W
06/02/2011  E0.25 INCH       CHOUTEAU           MT   TRAINED SPOTTER

            PEA SIZE HAIL FALLING EAST OF FORT BENTON.

&&

BRUSDA
Special weather statement, Jun 2, 6:16 AM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
616 AM MDT THU JUN 2 2011

MTZ011-013-045-021330-
CHOUTEAU MT-HILL MT-LIBERTY MT-
616 AM MDT THU JUN 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR LIBERTY...HILL AND NORTHEASTERN
CHOUTEAU COUNTIES UNTIL 730 AM MDT...

AT 612 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS THAT WAS MOVING NORTH AT 35 MPH
THROUGH NORTHERN CHOUTEAU AND SOUTHERN LIBERTY COUNTY. THIS LINE OF
STORMS WILL AFFECT ALL OF LIBERTY...TOOLE AND HILL COUNTIES THROUGH
730 AM.

HAIL UP TO ONE-HALF INCH IN DIAMETER...WHICH WILL COVER THE GROUND
AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS LINE OF STORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CHESTER...HAVRE...BOX
ELDER...JOPLIN...INVERNESS...GILDFORD...RUDYARD...HINGHAM AND
KREMLIN.

LAT...LON 4894 11119 4893 10962 4786 10964 4825 11123
TIME...MOT...LOC 1215Z 195DEG 51KT 4840 11056

BRUSDA
Special weather statement, Jun 2, 7:09 AM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
709 AM MDT THU JUN 2 2011

MTZ011-047-021400-
BLAINE MT-HILL MT-
709 AM MDT THU JUN 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HILL AND NORTHERN BLAINE
COUNTIES UNTIL 800 AM MDT...

AT 706 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF HAVRE...MOVING NORTHEAST AT
40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CHINOOK...HARLEM AND
ZURICH.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4859 10852 4827 10948 4857 10988 4902 10923
      4901 10907
TIME...MOT...LOC 1309Z 240DEG 42KT 4843 10943

MLS

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:00 PM MDTSpecial Weather StatementTFXChouteau60 min
Jun 1, 9:30 PM MDTSpecial Weather StatementTFXChouteau60 min
Jun 1, 9:46 PM MDTSpecial Weather StatementTFXJudith Basin59 min
Jun 1, 10:22 PM MDTSpecial Weather StatementTFXJudith Basin38 min
Jun 1, 11:05 PM MDTSevere Thunderstorm WarningTFXChouteau, Fergus, Judith Basin55 min
Jun 1, 11:27 PM MDTSpecial Weather StatementTFXBlaine63 min
Jun 1, 11:45 PM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau, Hill50 min
Jun 2, 12:51 AM MDTSpecial Weather StatementTFXBlaine54 min
Jun 2, 1:59 AM MDTSpecial Weather StatementTFXBlaine76 min
Jun 2, 3:05 AM MDTSpecial Weather StatementTFXLewis and Clark40 min
Jun 2, 4:01 AM MDTSpecial Weather StatementTFXCascade44 min
Jun 2, 4:34 AM MDTSpecial Weather StatementTFXCascade, Chouteau56 min
Jun 2, 4:46 AM MDTSpecial Weather StatementTFXCascade44 min
Jun 2, 5:18 AM MDTSevere Thunderstorm WarningTFXCascade, Chouteau57 min
Jun 2, 5:30 AM MDTSpecial Weather StatementTFXLiberty30 min
Jun 2, 6:16 AM MDTSpecial Weather StatementTFXHill, Liberty74 min
Jun 2, 7:09 AM MDTSpecial Weather StatementTFXBlaine51 min
Jun 2, 12:43 PM MDTSpecial Weather StatementTFXFergus47 min
Jun 2, 12:54 PM MDTSpecial Weather StatementTFXBlaine51 min
Jun 2, 1:25 PM MDTSpecial Weather StatementTFXBlaine35 min
Jun 2, 1:57 PM MDTHigh Wind WarningTFX5 hr

Nearby

Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.